# SDR UPS98826929

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 2771189501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING I/B SLOT O/B Z-ANGLE CLOSE OUT RIB IS CRACKED.  REMOVED AND REPLACED Z-ANGLE PER DWG 5769859 AND SRM 51-1-20D AND 51-1-21.
